ГО Київське математичне товариство

Коновалов Віктор Миколайович

Колишній член
Науковий ступінь:
Вчене звання:
Emails:
Область інтересів: теорія апроксимацій
Місце роботи:

Вибрані публікації:
  1. Konovalov V. N,
    Estimates of diameters of Kolmogorov type for classes of differentiable periodic functions
    (Russian) Mat. Zametki 35, no. 3 (1984) 369-380
  2. Konovalov V. N., Leviatan, D.,
    Shape preserving widths of Sobolev-type classes of $s$-monotone functions on a finite interval
    Israel J. Math., 133 (2003) 239-268
  3. Konovalov V. N., Leviatan, D.,
    D. Estimates on the approximation of 3-monotone functions by 3-monotone quadratic splines
    East J. Approx., 7, no. 3 (2001) 333-349
  4. Konovalov V. N., Leviatan, D.,
    Shape-preserving widths of weighted Sobolev-type classes of positive, monotone, and convex functions on a finite interval
    Constr. Approx., 19, no. 1 (2003) 23-58
  5. Konovalov V. N., Leviatan, D.,
    Kolmogorov and linear widths of weighted Sobolev-type classes on a finite interval
    II. J. Approx. Theory, 113, no. 2 (2001) 266-297